Hi everyone. I was just curious if anyone ever noticed a little weight gain from taking Colocort. I'm trying to figure out if this is happening to me, or if it's just residual holiday weight that I have yet to get ride of. I'm not on any other steriod medication and I think I'm the only one who notices that I might have a little more density around my mid-section, but I was just curious as to whether anyone else has experienced this. My Dr. told me that I shouldn't notice any side affects from taking it because it is a topical medication, but who knows.
It's really helped me into remission so I'm not complaining about it. I also thought I would only be on it for about 3 weeks-1 month, but then the Dr.'s office called in a refill for me so I'm still on it (have been since early December). Has anyone taken this medication long-term to maintain remission, or do you usually go back to the Rowasa, which is what I've usually done?
Thanks in advance for your input!
Diagnosed with Left-sided UC in February 2005
Cloazal (9 pills/daily)
Colocort (nightly, semi-nightly)
Probiotic--VSL 3 (once daily, sometimes more)
Folic Acid (daily)
FiberCon (2 pills daily)